Analysis of symbol statistics in bicomponent rational models

Jianyi Lin, M. Goldwurm, M. Vignati

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Citation (Scopus)

Abstract

We study the local limit distribution of sequences of random variables representing the number of occurrences of a symbol in words of length n in a regular language, generated at random according to a rational stochastic model. We present an analysis of the main local limits when the finite state automaton defining the stochastic model consists of two primitive components. Our results include an evaluation of the convergence rate, which in the various cases is of an order slightly slower than O(n−1/2).
Original languageEnglish
Title of host publicationLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
EditorsPiotrek Hofman, Michał Skrzypczak
Pages306-318
Number of pages13
Volume11647
DOIs
Publication statusPublished - 2019

Publication series

NameLECTURE NOTES IN COMPUTER SCIENCE

Keywords

  • N/A

Fingerprint

Dive into the research topics of 'Analysis of symbol statistics in bicomponent rational models'. Together they form a unique fingerprint.

Cite this